# SDR ABXA20150608078

- Difficulty date: June 8, 2015
- Submitted: June 16, 2015
- Operation: Air carrier
- Aircraft: N362CM
- Make and model: Boeing 767338
- Aircraft serial: 24316
- Aircraft time: 97,593 hours, 26,822 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support
- Part number: 113T14988
- Part serial: W03
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANT HOLE REAMED TO 0.499" FROM INITIAL 0.438", PERFORMED HFEC WITH NO FURTHER DEFECT INDICATIONS.  REA NR C057-61570-MR ISSUED TO FABRICATION REPAIR OF BUSHING & WASHERS.  WORK STEPS 1-11 OF REA COMPLIED WITH.  FOR DETAILS REF SRM 51-40-05 FOR REAMING OF DISCREPANT HOLE.  SDR INFO, CORRODED LEVEL 2, PN 113T1498-8, SN ABX W03, PART NAME NR 8 FLAP SUPPORT 1-2-3 BEAM, WS LOCATION FROM WS 798 RT.  ACFT WAS GNDED.
